| Model Number |
1651-34 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The involved product was not returned for evaluation.Therefore the root cause of the reported event could not be determined.The device history record was reviewed.No manufacturing or packaging issues were noted that would result in the reported event.Additionally, we have not received any other complaints of a similar nature for other devices from this lot.The ifu provides the following warning: arterial rupture or balloon failure due to sharp calcified plaque may occur.The possibility of balloon rupture must be taken into account when considering the risks involved in the catherization procedure.There was no injury to the patient as a result of the incident.The surgeon used another device to complete the procedure.
Event or Problem Description
A tuftex over-the-wire embolectomy catheter was being used to remove a thrombus.Prior to use the balloon inflated properly.The catheter was inserted into the vessel and the balloon ruptured when pulling the catheter for the thrombectomy.Another device was use to complete the operation.No injury was reported.